| Model Number |
DRT150 |
| Medical Device Problem Code |
Adverse Event Without Identified Device or Use Problem (2993)
| Health Effect - Clinical Code |
Eye Injury (1845)
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
Section b3: unknown, not provided but the best estimate date is between (b)(6) 2025.Section h3: the device was not returned for evaluation; therefore, a failure analysis of the complaint device cannot be completed.A review of records including device history and complaint trending will be performed.Upon completion of the review, if there is any further relevant information a supplemental medwatch will be filed.Attempts has been made to obtain missing information; however, the information has not been provided.All pertinent information available to johnson & johnson surgical vision, inc.Has been submitted.
Event or Problem Description
It was reported that the preloaded multifocal intraocular lens (iol), model drt150, was explanted from the patient¿s right eye for an unknown reason.The procedure was completed successfully with implantation of a replacement lens of the same model (drt150, +21.0 d), with a 1.0-diopter difference.No additional information was provided.